# SDR CA121115001

- Difficulty date: November 13, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Engine: Pwa PW120
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Fractured
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) EIR PW100 2012-089, THIS ENGINE WAS INDUCTED FOR INVESTIGATION DUE TO OIL LEAKAGE IN THE AIR INLET. THE INVESTIGATION REVEALED THE ENGINE SUSTAINED MULTIPLE LP BLADE FRACTURES THAT RESULTED IN SUFFICIENT UNBALANCE AND VIBRATION TO FRACTURE MULTIPLE TUBES, BRACKETS AND BOLTS AND CAUSE HEAVY RUBBING DAMAGE ON MOST AIR/OIL SEALS. THE CAUSE OF THE OIL LEAKAGE IS CONSIDERED TO BE HEAVY RUBBING DAMAGE ON AIR/OIL SEALS. THE CAUSE OF THE LP BLADE FRACTURE IS CONSIDERED TO BE BLADE CREEP.
